A time since recovery model with varying rates of loss of immunity

Update item information
Publication Type pre-print
School or College College of Science
Department Biology
Creator Adler, Frederick R.
Other Author Bhattacharya, Subhra
Title A time since recovery model with varying rates of loss of immunity
Date 2012-01-01
Description For many infectious diseases, immunity wanes over time. The majority of SIRS models assume that this loss of immunity takes place at a constant rate. We study temporary immunity within a SIRS model structure if the rate of loss of immunity can depend on the time since recovery from disease.We determine the conditions under which the endemic steady state becomes unstable and periodic oscillations set in, showing that a fairly rapid change between slow and rapid immunity loss is necessary to produce oscillations.
Type Text
Publisher Springer
Volume 2012
Issue 8
First Page no. 011
Dissertation Institution University of Utah
Language eng
Bibliographic Citation Bozorgnia, N., Gelmini, G. B., & Gondolo, P. (2012). Aberration features in directional dark matter detection. Journal of Cosmology and Astroparticle Physics, 2012(8), no. 011
Rights Management (c) Springer (The original publication is available at www.springerlink.com)
Format Medium application/pdf
Format Extent 864,726 bytes
Identifier uspace,18027
ARK ark:/87278/s6t15nc0
Setname ir_uspace
Date Created 2012-11-16
Date Modified 2021-05-06
ID 708230
Reference URL https://collections.lib.utah.edu/ark:/87278/s6t15nc0
Back to Search Results